MAUDE Adverse Event Report: MEDIVATORS, INC. DOUBLE ENDED CHANNEL BRUSH

MEDIVATORS, INC. DOUBLE ENDED CHANNEL BRUSH
Model Number 100402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report did not identify the name or location of the user facility of the device in question therefore, additional information could not be obtained.To-date we have not been informed of this event directly from the user facility.There was no lot number provided.Should we obtain additional information regarding the user facility or specific device subject of this event, a follow-up report would be filed with the results of our investigation.A review of complaints indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch (mw5111956) that their endoscope cleaning brush is not effectively cleaning the scope.No report of patient harm or injury.

Brand Name
DOUBLE ENDED CHANNEL BRUSH
Common Device Name
BRUSH
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15598351
Report Number1651395-2022-00022
Device Sequence Number16723270
Product Code MNL
UDI-Device Identifier00677964060632
UDI-Public00677964060632
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown